REAL

On the Interconnection Between the Representation Theorems of Characteristic Functions of Unimodal Distribution Functions and of Convex Characteristic Functions

Medgyessy, Pál (1963) On the Interconnection Between the Representation Theorems of Characteristic Functions of Unimodal Distribution Functions and of Convex Characteristic Functions. A MAGYAR TUDOMÁNYOS AKADÉMIA MATEMATIKAI KUTATÓ INTÉZETÉNEK KÖZLEMÉNYEI, 8 (3). pp. 425-430.

[img]
Preview
Text
cut_MATKUTINT_8_3_1963_pp425_-_430.pdf

Download (2MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: János Boromisza
Date Deposited: 31 Jul 2024 13:53
Last Modified: 31 Jul 2024 13:53
URI: https://real.mtak.hu/id/eprint/201460

Actions (login required)

Edit Item Edit Item